# SDR ASOA05100

- Difficulty date: February 4, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4155 - DURING APPROACH INTO ATL FROM GTR, THE CREW NOTICED A STRONG FUEL SMELL IN THE COCKPIT.  SUBSEQUENTLY THE FLIGHT ATTENDANT REPORTED A FUEL SMELL IN THE CABIN.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE CHECKED THE LEFT AND RIGHT ENGINES FOR FUEL LEAKS AND NONE WERE NOTED.  MAINTENANCE ALSO GROUND RAN THE AIRCRAFT ENGINES AND PACKS WITH NO SMELL REOCCURRING.  MAINTENANCE DETERMINED THE FUEL SMELL TO BE RESIDUAL FUEL FROM REPLACEMENT OF THE AUXILIARY POWER UNIT SOLENOID VALVE AFTER THE PREVIOUS FLIGHT.  (M)
